Alert archive / Washington / Winter Storm Warnings in 2008
Winter Storm Warning 3, NWS Seattle, WA
NWS Seattle, WA issued this winter storm warning at Feb 7, 2008, 4:10 PM PST. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2008, 4:10 PM PST (00:10 UTC)
- Expired
- Feb 9, 2008, 3:10 AM PST
- In force
- 35 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KSEW 080010 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 410 PM PST THU FEB 7 2008 ...NEW SNOW TO BE MEASURED IN FEET OVER THE CASCADES THROUGH FRIDAY... .COOL...MOIST AND UNSTABLE ONSHORE FLOW WILL CONTINUE TO SUPPORT HEAVY SNOW OVER THE CASCADES AND OLYMPICS THROUGH FRIDAY. WAZ518-519-080815- /O.EXP.KSEW.BZ.W.0001.000000T0000Z-080208T0000Z/ /O.NEW.KSEW.WS.W.0003.080208T0010Z-080209T0000Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 410 PM PST THU FEB 7 2008 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST FRIDAY... ...BLIZZARD WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY. THE BLIZZARD WARNING IS NO LONGER IN EFFECT. HEAVY SNOW WILL CONTINUE THROUGH FRIDAY AFTERNOON. FOR TONIGHT...8 TO 14 INCHES OF NEW SNOW IS ANTICIPATED WITH AN ADDITIONAL 8 TO 14 INCHES OF SNOW EXPECTED DURING THE DAY ON FRIDAY. 24-HOUR SNOWFALL AMOUNTS OF 16 TO 28 INCHES ARE EXPECTED TONIGHT AND FRIDAY. GUSTY WINDS WILL CONTINUE TO BLOW AND DRIFT THE SNOW. SNOW LEVELS WILL REMAIN AROUND 1500 TO 2500 FEET THROUGH THIS PERIOD...SO THE SNOW WILL IMPACT ALL MAJOR MOUNTAIN PASSES ACROSS THE CASCADES. THE NORTHWEST WEATHER AND AVALANCHE CENTER HAS ALSO ISSUED AN AVALANCHE WARNING THROUGH FRIDAY. TRAVEL INTO THE BACKCOUNTRY IN AVALANCHE TERRAIN IS DISCOURAGED. FOR ADDITIONAL INFORMATION... VISIT THE NWAC WEBSITE AT NWAC.US...OR CALL 206-526-6677. PEOPLE PLANNING TRAVEL ACROSS THE CASCADES SHOULD BE PREPARED FOR HAZARDOUS WINTER WEATHER CONDITIONS AND POTENTIAL LENGTHY DELAYS. FOR THE LATEST ROAD CONDITIONS IN THE CASCADE PASSES CALL 511 OR 800-695-ROAD. $$ WAZ513-080815- /O.EXP.KSEW.BZ.W.0001.000000T0000Z-080208T0000Z/ /O.NEW.KSEW.SN.Y.0010.080208T0010Z-080209T0000Z/ OLYMPICS- 410 PM PST THU FEB 7 2008 ...SNOW ADVISORY IN EFFECT UNTIL 4 PM PST FRIDAY... ...BLIZZARD WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY. THE BLIZZARD WARNING IS NO LONGER IN EFFECT. AN ADDITIONAL 2 TO 8 INCHES OF SNOW ARE EXPECTED IN THE OLYMPIC MOUNTAINS TONIGHT...FOLLOWED BY AN ADDITIONAL 2 TO 5 INCHES DURING THE DAY ON FRIDAY. 24-HOUR SNOWFALL TOTALS OF A FOOT ARE POSSIBLE. $$ HANER WEATHER.GOV/SEATTLE
5 follow-up statements
000 WWUS46 KSEW 080406 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 806 PM PST THU FEB 7 2008 ...ANOTHER 1 TO 2 FEET OF SNOW EXPECTED OVER THE CASCADES BY FRIDAY AFTERNOON... .COOL...MOIST AND UNSTABLE ONSHORE FLOW WILL CONTINUE TO SUPPORT HEAVY SNOW OVER THE CASCADES AND OLYMPICS THROUGH FRIDAY. WAZ518-519-081215- /O.CON.KSEW.WS.W.0003.000000T0000Z-080209T0000Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 806 PM PST THU FEB 7 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY FOR THE WEST SLOPES OF THE NORTH AND CENTRAL CASCADES AND PASSES. HEAVY SNOW WILL CONTINUE TONIGHT THROUGH FRIDAY AFTERNOON. TOTAL NEW ACCUMULATIONS BY 4 PM FRIDAY WILL RANGE FROM 12 TO 24 INCHES. GUSTY WEST WINDS OF 15 TO 25 MPH WILL CONTINUE TO BLOW IN THE PASSES WHILE WINDS ON HIGHER RIDGES REACH 30 MPH WITH GUSTS TO 55 MPH. THESE WINDS WILL BLOW AND DRIFT THE SNOW AND GIVE POOR VISIBILITIES. SNOW LEVELS WILL REMAIN BETWEEN 1500 TO 2500 FEET THROUGH THIS PERIOD...SO THE SNOW WILL IMPACT ALL MAJOR MOUNTAIN PASSES ACROSS THE CASCADES. THE NORTHWEST WEATHER AND AVALANCHE CENTER HAS ALSO ISSUED AN AVALANCHE WARNING THROUGH FRIDAY. TRAVEL INTO THE BACKCOUNTRY IN AVALANCHE TERRAIN IS DISCOURAGED. FOR ADDITIONAL INFORMATION... VISIT THE NWAC WEBSITE AT NWAC.US...OR CALL 206-526-6677. PEOPLE PLANNING TRAVEL ACROSS THE CASCADES SHOULD BE PREPARED FOR HAZARDOUS WINTER WEATHER CONDITIONS AND POTENTIAL LENGTHY DELAYS. FOR THE LATEST ROAD CONDITIONS IN THE CASCADE PASSES CALL 511 OR 800-695-ROAD. $$ WAZ513-081215- /O.CON.KSEW.SN.Y.0010.000000T0000Z-080209T0000Z/ OLYMPICS- 806 PM PST THU FEB 7 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY. AN ADDITIONAL 2 TO 8 INCHES OF SNOW ARE EXPECTED IN THE OLYMPIC MOUNTAINS TONIGHT...FOLLOWED BY ANOTHER 2 TO 5 INCHES DURING THE DAY ON FRIDAY. 24-HOUR SNOWFALL TOTALS OF AROUND A FOOT ARE LIKELY. $$ ALBRECHT WEATHER.GOV/SEATTLE
000 WWUS46 KSEW 081208 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 408 AM PST FRI FEB 8 2008 ...ANOTHER 6 TO 12 INCHES OF NEW SNOW EXPECTED OVER THE CASCADES BY THIS AFTERNOON... .COOL...MOIST AND UNSTABLE ONSHORE FLOW WILL CONTINUE TO SUPPORT HEAVY SNOW OVER THE CASCADES THROUGH THIS AFTERNOON. WAZ518-519-090000- /O.CON.KSEW.WS.W.0003.000000T0000Z-080209T0000Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 408 AM PST FRI FEB 8 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. ANOTHER 6 TO 12 INCHES OF NEW SNOW IS EXPECTED IN THE CASCADES BY THIS AFTERNOON. GUSTY WEST WINDS OF 15 TO 25 MPH WILL CONTINUE TO BLOW IN THE PASSES THESE WINDS WILL BLOW AND DRIFT THE SNOW AND GIVE POOR VISIBILITIES AT TIMES. SNOW LEVELS WILL REMAIN NEAR 2000 FEET SO THE SNOW WILL IMPACT ALL MAJOR MOUNTAIN PASSES ACROSS THE CASCADES. THE NORTHWEST WEATHER AND AVALANCHE CENTER HAS CONTINUED THE AVALANCHE WARNING THROUGH TODAY. TRAVEL INTO THE BACKCOUNTRY IN AVALANCHE TERRAIN IS DISCOURAGED. FOR ADDITIONAL INFORMATION... VISIT THE NWAC WEBSITE AT NWAC.US...OR CALL 206-526-6677. PEOPLE PLANNING TRAVEL ACROSS THE CASCADES SHOULD BE PREPARED FOR HAZARDOUS WINTER WEATHER CONDITIONS AND POTENTIAL LENGTHY DELAYS. FOR THE LATEST ROAD CONDITIONS IN THE CASCADE PASSES CALL 511 OR 800-695-ROAD. $$ WAZ513-090000- /O.CON.KSEW.SN.Y.0010.000000T0000Z-080209T0000Z/ OLYMPICS- 408 AM PST FRI FEB 8 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. AN ADDITIONAL 3 TO 6 INCHES OF NEW SNOW IS EXPECTED IN THE OLYMPIC MOUNTAINS TODAY. $$ FELTON WEATHER.GOV/SEATTLE
000 WWUS46 KSEW 082340 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 340 PM PST FRI FEB 8 2008 WAZ513-090045- /O.CAN.KSEW.SN.Y.0010.000000T0000Z-080209T0000Z/ OLYMPICS- 340 PM PST FRI FEB 8 2008 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELED THE SNOW ADVISORY. A WARM FRONT WILL CROSS THE OLYMPICS EARLY THIS EVENING...ALLOWING SNOW AND RAIN TO DECREASE. $$ WAZ518-519-090800- /O.EXT.KSEW.WS.W.0003.000000T0000Z-080209T0800Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 340 PM PST FRI FEB 8 2008 ...WINTER STORM WARNING NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE WINTER STORM WARNING FOR THE WEST SLOPES OF THE NORTH AND CENTRAL CASCADES IS NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT. A WARM FRONT MOVING NORTH ACROSS WESTERN WASHINGTON TONIGHT WILL DROP 5 TO 10 INCHES OF ADDITIONAL SNOW TONIGHT. THE HEAVIEST ACCUMULATIONS WILL BE AHEAD OF THE WARM FRONT...OVER THE SOUTH PART THIS EVENING...THEN SHIFTING UP OVER THE NORTH CASCADES LATER TONIGHT AS THE WARM FRONT MOVES STEADILY NORTH. SNOW LEVELS THIS EVENING WILL RANGE FROM 3000 FEET OVER THE CENTRAL CASCADES TO 1500 FEET OVER THE NORTH CASCADES...THEN RISING OVERNIGHT TO 4500 FEET OVER THE CENTRAL CASCADES AND 2500 FEET NORTH CASCADES. THE RISING FREEZING LEVELS MEAN THAT THE SNOW WILL CHANGE TO RAIN OVERNIGHT AT THE LOWER PASSES LIKE SNOQUALMIE PASS AND STEVENS PASS. THE NORTHWEST WEATHER AND AVALANCHE CENTER HAS CONTINUED THE AVALANCHE WARNING TONIGHT THROUGH SATURDAY FOR EXTREME DANGER. THIS IS THE HIGHEST LEVEL OF AVALANCHE DANGER WITH WIDESPREAD NATURAL AVALANCHES CERTAIN AND LARGE DESTRUCTIVE SLIDES POSSIBLE. TRAVEL INTO THE BACK COUNTRY IN AVALANCHE TERRAIN SHOULD BE AVOIDED. FOR ADDITIONAL INFORMATION...VISIT THE NWAC WEBSITE AT NWAC.US...OR CALL 206-526-6677. PEOPLE OTHERWISE PLANNING TRAVEL ACROSS THE CASCADE PASSES SHOULD BE PREPARED FOR HAZARDOUS WINTER WEATHER CONDITIONS AND POTENTIAL LENGTHY DELAYS. FOR THE LATEST ROAD CONDITIONS IN THE CASCADE PASSES CALL 511 OR 800-695-ROAD. $$ KAM/KRAMER
000 WWUS46 KSEW 090549 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 949 PM PST FRI FEB 8 2008 WAZ518-519-091300- /O.EXT.KSEW.WS.W.0003.000000T0000Z-080209T1300Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 949 PM PST FRI FEB 8 2008 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 5 AM PST SATURDAY... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 5 AM PST SATURDAY. HEAVY SNOW WILL CONTINUE THROUGH TONIGHT OVER THE CASCADES. AN ADDITIONAL 6 TO 12 INCHES OF SNOW ARE EXPECTED BY DAYBREAK. THE HEAVIEST AMOUNTS WILL OCCUR FROM STEVENS PASS SOUTH TO WHITE PASS...INCLUDING SNOQUALMIE PASS AND MOUNT RAINIER. SNOW LEVELS AFTER MIDNIGHT WILL RISE TO NEAR 3500 OR 4000 FEET. SNOQUALMIE PASS...WHICH IS NEAR 3000 FEET...WILL LIKELY HAVE ITS SNOWFALL START TO MIX WITH RAIN AFTER MIDNIGHT AND COULD COMPLETELY CHANGE OVER TO RAIN BY DAYBREAK. STEVENS AND WHITE PASSES WILL LIKELY REMAIN SNOW THROUGH THE NIGHT. THE NORTHWEST WEATHER AND AVALANCHE CENTER HAS CONTINUED THE AVALANCHE WARNING TONIGHT THROUGH SATURDAY FOR EXTREME DANGER. THIS IS THE HIGHEST LEVEL OF AVALANCHE DANGER WITH WIDESPREAD NATURAL AVALANCHES CERTAIN AND LARGE DESTRUCTIVE SLIDES POSSIBLE. TRAVEL INTO THE BACK COUNTRY IN AVALANCHE TERRAIN SHOULD BE AVOIDED. FOR ADDITIONAL INFORMATION...VISIT THE NWAC WEBSITE AT NWAC.US...OR CALL 206-526-6677. OTHERWISE...PEOPLE PLANNING TRAVEL ACROSS THE CASCADE PASSES SHOULD CHECK AHEAD TO DETERMINE THE LATEST STATUS OF PASS CLOSURES AND PASS CONDITIONS. BE PREPARED FOR HAZARDOUS WINTER WEATHER CONDITIONS AND POTENTIAL LENGTHY DELAYS. FOR THE LATEST ROAD CLOSURES AND CONDITIONS IN THE CASCADE PASSES...CALL 511 OR 800-695-ROAD. $$ HANER WEATHER.GOV/SEATTLE
000 WWUS46 KSEW 091110 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 310 AM PST SAT FEB 9 2008 WAZ518-519-091215- /O.CAN.KSEW.WS.W.0003.000000T0000Z-080209T1300Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 310 AM PST SAT FEB 9 2008 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WINTER STORM WARNING. SNOW IN THE CASCADES TAPERED OFF EARLY THIS MORNING...AS A WARM FRONT BEGAN TO LIFT NORTH OF THE AREA. SNOWFALL TODAY WILL BE RELATIVELY LIGHT...WITH ANOTHER 2 TO 5 INCHES EXPECTED. THE SNOW LEVEL WILL BE AROUND 3500 FEET. THE WINTER STORM WARNING THAT WAS IN EFFECT HAS ENDED. HOWEVER... EXTREME AVALANCHE DANGER WILL CONTINUE TODAY...AND AN AVALANCHE WARNING ISSUED BY THE NORTHWEST WEATHER AND AVALANCHE CENTER REMAINS IN EFFECT. IN ADDITION...A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT FOLLOWED BY AN UPPER TROUGH ON SUNDAY. THESE FEATURES WILL BRING A FRESH ROUND OF SNOWFALL...AND SOME AREAS OF THE CASCADES COULD RECEIVE UP TO 20 INCHES OF NEW SNOW TONIGHT AND SUNDAY. THE NATIONAL WEATHER SERVICE WILL ISSUE A WINTER STORM WATCH FOR THIS EVENT AROUND 4 AM THIS MORNING. $$ MCDONNAL
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Feb 7, 3:40 PM PST, 30 minutes earlier.
Area forecast discussion, Feb 7, 3:40 PM PST, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 340 PM PST THU FEB 7 2008 .SYNOPSIS...COOL...MOIST AND UNSTABLE ONSHORE FLOW WILL CONTINUE TO BRING SHOWERS TO THE LOWLANDS AND HEAVY MOUNTAIN SNOW THROUGH FRIDAY MORNING. A WARM FRONT WILL LIFT NORTH ACROSS THE AREA ON FRIDAY AFTERNOON AND NIGHT. A COLD FRONT WILL CROSS THE REGION LATE SATURDAY...FOLLOWED BY ANOTHER SYSTEM ON SUNDAY. THE ACTIVE WEATHER PATTERN WILL CONTINUE NEXT WEEK...WITH THE NEXT FRONTAL SYSTEM ARRIVING BY TUESDAY AND THEN ANOTHER ON THURSDAY. && .SHORT TERM...BREEZY CONDITIONS CONTINUE AT THIS TIME...BUT WINDS HAVE ALL EASED OFF FROM EARLY THIS MORNING. COOL...MOIST AND UNSTABLE ONSHORE FLOW CONTINUES THOUGH...WITH QUICK-MOVING SHOWERS OVER THE LOWLANDS AND HEAVY SNOW CONTINUING IN THE MOUNTAINS. THE ATMOSPHERE STABILIZES OVERNIGHT AND FRIDAY MORNING...BUT A WARM FRONT WILL THEN LIFT NORTH AND CONTINUE WITH A MORE WIDESPREAD REGIME OF CLOUDS AND LOWLAND RAIN...SNOW IN THE MOUNTAINS. THE 18Z NAM CONTINUES TO PAINT VERY HEAVY PRECIP ALONG THE CASCADE WEST SLOPES FOR THE NEXT 24 HOURS WITH 24-HOUR LIQUID AMOUNTS OVER 3 INCHES FOR THE PERIOD ENDING AT 7 PM ON FRIDAY. NEEDLESS TO SAY...THIS CONVERTS TO A CONTINUATION OF INCREDIBLE SNOWFALL AMOUNTS. SNOW LEVELS REMAIN FIRMLY BELOW PASS LEVEL UNTIL SOMETIME FRIDAY NIGHT. WILL CONTINUE HIGHLIGHTS FOR THE CASCADES IN THE FORM OF A WINTER STORM WARNING FOR ANOTHER 24 HOURS. AS MENTIONED BEFORE...A WARM FRONT STARTS TO LIFT NORTH ACROSS WRN WA ON FRI AFTERNOON. BOTH THE NAM AND GFS REALLY FOCUS SOME HEAVIER PRECIP OVER THE SOUTHER 1/3RD OF THE FORECAST AREA...I.E. FROM OLYMPIA ON SOUTH. THIS COMBINED WITH AN UNUSUAL LOW-ELEVATION SNOWPACK DOWN TO NEARLY 1000 FEET IN A LOW-ELEVATION RIVER BASIN WILL CAUSE RISES ON THE CHEHALIS RIVER. CURRENT RIVER FORECASTS BRING THE CHEHALIS AT GRAND MOUND TO WITHIN A FOOT SHY OF FLOOD STAGE ON SATURDAY NIGHT. NO HIGHLIGHTS OR STATEMENTS WILL BE ISSUED WITH THIS PACKAGE...BUT IT COULD GET UNCOMFORTABLY CLOSE TO FLOOD STAGE AND WILL BE WATCHED. WARM FRONT WILL HAVE LIFTED NORTH BY SATURDAY MORNING...AND SNOW LEVELS SHOULD RISE TO ABOUT 4000 FEET ON SATURDAY MORNING IN THE WARM SECTOR. ANOTHER COLD FRONT ARRIVES LATE SATURDAY WITH ANOTHER ROUND OF RAIN...BREEZY CONDITIONS...AND SNOW LEVELS FALLING WELL BELOW PASS LEVEL AGAIN BEHIND THE COLD FRONT. ANOTHER SHORTWAVE MOVES THROUGH ON SUNDAY. THE SURFACE REFLECTION WILL MERELY BE AN OPEN WAVE MOVING ONSHORE OVER VANCOUVER ISLAND...BUT COLD TEMPERATURES ALOFT AND AN UNSTABLE ATMOSPHERE WILL LEAD TO A SHOWERY AND SOMEWHAT BREEZY PATTERN FOR SUNDAY. .LONG TERM...A PROGRESSIVE PATTERN OF TROUGHS AND RIDGES WILL CARRY ON THROUGH THE EXTENDED FORECAST. A RIDGE WILL TRY TO BUILD UP ON MONDAY BUT COULD GET MUDDIED BY WARM ADVECTION CLOUDS AND LIGHT RAIN. A TROUGH WITH A TRAILING COLD FRONT PASSES ON TUE...FOLLOWED BY LOWER SNOW LEVELS AND SHOWERS ON TUE NIGHT. A DRIER AND MORE TRANQUIL RIDGE TRIES TO BUILD IN WED. ONCE THIS RIDGE AXIS PASSES EAST...BOTH THE GFS AND ECMWF DEPICT A LONG FETCH OF MOIST SOUTHWEST FLOW TAKING AIM AT THE PAC NW. THE PATTERN LOOKS LIKE IT COULD BE A HEAVY RAIN PRODUCER WITH A FAIR AMOUNT OF WIND...BUT THERE IS ALWAYS A LOT OF UNCERTAINTY WHEN YOURE TALKING ABOUT THE DAY 7 FORECAST. HANER && .AVIATION...THERE ARE A FEW CEILINGS AROUND 3K FT BUT MOST CLOUDS ARE CONSIDERABLY HIGHER. STRONG ONSHORE FLOW CONTINUES TONIGHT SO NO REAL CLEARING BUT THERE SHOULD BE LARGE OPEN AREAS FROM TIME TO TIME. NEXT SYSTEM ON TRACK FOR FRIDAY SHOULD BRING OVERCAST AROUND 3K FT WITH RAIN AT TIMES. WIND AT KSEA SW 14G22...SLOWLY DIMINISHING TO SW 8-12 BY 08Z. CHB && .MARINE...GALES CONTINUE ON THE COAST AND DOWN THE STRAIT. STRONG ONSHORE FLOW LOOKS TO CONTINUE INTO FRIDAY AND GALES COULD VERY WELL LAST EVEN LONGER...BUT FOR NOW HAVE THEM ENDING AT 12Z. SMALL CRAFT ADVISORY WINDS UNTIL 12Z ELSEWHERE. HIGH SURF ADVISORY FOR THE COAST ALSO IS CONTINUING...WOULD LIKE TO END BY 00Z BUT WILL EXTEND IF WAVES KEEP COMING IN. WINDS ARE FORECAST TO DIMINISH ON FRIDAY. HOWEVER THE SYSTEMS KEEP COMING. SHOULD BE GALES...ON THE COAST AT LEAST...SATURDAY AFTERNOON ...SUNDAY AFTERNOON...AND TUESDAY. NO REASON TO DOUBT GFS WHICH IS IN QUITE AN ACTIVE WEATHER PATTERN. CHB && .SEW WATCHES/WARNINGS/ADVISORIES... .WINTER STORM WARNING FOR THE WEST SLOPES OF THE CASCADES. .SNOW ADVISORY FOR THE OLYMPIC MOUNTAINS. .GALE WARNING COAST AND STRAIT. .SMALL CRAFT ADVISORY ELSEWHERE. .SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS GRAYS HARBOR BAR. .HIGH SURF ADVISORY FOR THE NORTH AND CENTRAL COAST. WEATHER.GOV/SEATTLE
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 4:10 PM PST | Snow Advisory | SEW | 24 hr |
Nearby
Winter Storm Warnings in Washington, 2008Every winter storm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.